# SDR MWEA00594

- Difficulty date: July 23, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331
- Part serial: 1421
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 279 - FORWARD ENTRANCE DOOR ESCAPE SLIDE HOLDER WAS DETACHED AT BOTTOM.  REINSTALLED RETAINING PIN IN CLIP. (M)
